MAUDE Adverse Event Report: EIT EMERGING IMPLANT TECHNOLOGIES GMBH POST IBF UI H 8MM 4DEG 22/9; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

EIT EMERGING IMPLANT TECHNOLOGIES GMBH POST IBF UI H 8MM 4DEG 22/9; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number PUI40802
Medical Device Problem Codes Entrapment of Device (1212); Device-Device Incompatibility (2919)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient underwent a spinal fusion (l4/5) for stenosis on (b)(6) 2025.During the surgery to replace a cage (inserted on (b)(6) 2025), a conduit was inserted into l4/5.The one on the right side was inserted without any problems, but the one on the left side was placed almost directly to the side, so the surgeon tried to remove the cage to make corrections, but the connection point with the holder was not visible because the cage was positioned to the side.The surgeon checked with a single shot using fluoroscopy and tried to grasp the cage with forceps, but was unable to grasp it properly, and the cage moved to the upper left lateral side of the vertebral body, reaching a position high in the center of the l4 vertebral body and deep enough to reach the center of the l4 vertebral body.The surgeon attempted to retrieve it, but determined that this would be difficult, so they closed the wound.Instead, the surgeon placed a new cage on the left side.The surgery was completed successfully within thirty minutes of delay.Patient was stable.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
POST IBF UI H 8MM 4DEG 22/9
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
EIT EMERGING IMPLANT TECHNOLOGIES GMBH
eisenbahnstrasse 84
wurmlingen D-785 73
Manufacturer (Section G)
EIT EMERGING IMPLANT TECHNOLOGIES GMBH
Manufacturer Contact
daniel sopanha seng
eisenbahnstrasse 84
wurmlingen 78573
GM   78573
7461716905
MDR Report Key23072851
Report Number3013730328-2025-00046
Device Sequence Number15905736
Product Code MAX
UDI-Device Identifier04260557778395
UDI-Public(01)04260557778395
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172888
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPUI40802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer09/24/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown